# SDR DALA2023102408740

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 72,500 hours, 27,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0026493) FWD CARGO TIE DOWN TRACK DAMAGED AT NET TIE DOWN BETWEEN BS 492-BS 500 LBL 18. REMOVED AND REPLACED TIE DOWN TRACK BETWEEN BS 396-BS 500L LBL 18 AT FWD CARGO PER. B737-800 SRM 51-40-02-0G AND DWG 143A7500.
